Panadol Child 7+ Years Panadol Soluble - 16 Tablets
- Product Type
- Earache, Headache, Toothache
- ALWAYS READ THE LABEL. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
- Use only as directed and consult your family doctor if pain or fever persists.Do not use if using other products containing paracetamol.Dissolve the tablet in a glass of water at room temperature.Take every 4-6 hours as necessary up to a maximum of 4 doses per 24 hours.Can be taken with fruit juice.This product is intended for children 7-12 years.Do not use for more than 48 hours at a time, except on medical advice., Use only as directed and consult your family doctor if pain or fever persists. Do not use if using other products containing paracetamol. Dissolve the tablet in a glass of water at room temperature. Take every 4-6 hours as necessary up to a maximum of 4 doses per 24 hours. Can be taken with fruit juice. This product is intended for children 7-12 years. Do not use for more than 48 hours at a time, except on medical advice.
- Storage & Disposal
- Store below 30 Degree Celsius. Protect from moisture. Do not refrigerate.
- Calculate the correct dose of Children's Soluble Tablets 7 + Years based on weight. If weight is unknown, use the child's age.
- Active Ingredients
- Paracetamol 500mg
Ratings & Reviews
Home Delivery Or Click & Collect
If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.